On the performance of on-line algorithms for partition problems

Faigle, Ulrich and Kern, Walter and Turán, György: On the performance of on-line algorithms for partition problems. Acta cybernetica, (9) 2. pp. 107-119. (1989)

[img] Cikk, tanulmány, mű
cybernetica_009_numb_002_107-119.pdf

Download (919kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1989
Volume: 9
Number: 2
Page Range: pp. 107-119
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: p. 118-119.; Abstract
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12459

Actions (login required)

View Item View Item